# SDR HEEA955261

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro Compass
- Part number: 258719342
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WILL NOT SPIN UP OR BECOME VALID.
